# SDR UALA2013040302205

- Difficulty date: March 31, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,587 hours, 23,285 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK BITE EICAS MESSAGE.  REPLACED CABIN ALTERNATE SWITCH IAW AMM, BITE CHECKED GOOD.
